# SDR SWAA2019050732394

- Difficulty date: April 24, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 27,809 hours, 16,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CHANNEL CORRODED BETWEEN BS. 867 TO BS. 874, RBL 15.  R&R ANGLE IAW SRM AND DWG.
